# SDR 08FDEA01786

- Difficulty date: May 7, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 16,760 hours, 8,970 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88005B0306
- Part serial: 1157
- Condition: Damaged
- Location: Cabin Press Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 320 RECEIVED CABIN PRESS ADVISORY.  ATTEMPTED TO SLOW CABIN ALTITUDE BUT OBSERVED FWD OUTFLOW VALVE OPEN HALFWAY.  ATTEMPTED  CYCLING BETWEEN REG 1 AND 2 TO TRY AND GET PRESS SYSTEM TO RESPOND.  SLOWED A/C CLIMB AND RECEIVED CABIN ALTITUDE ABV 10K.  FOLLOWED CHECKLIST PROCEDURES AND DIVERTED TO KELP.  REMOVED ACCESS PANEL IN LWR FWD CARGO PIT TO ACCESS FWD OUTFLOW VALVE.  ON INSPECTION FOUND SMALL  AMOUNT OF ADJACENT INSULATION BLANKET IN VALVE AND DAMAGE TO VALVES DEBRIS SCREEN.  VALVE AND SCREEN ON ORDER.  PART NIS ELP.   REMOVED AND REPLACED FORWARD OUTFLOW CONTROL VALVE REF 21-31-12-4, OPS CK GOOD.
